# SDR CA090422009

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 346 hours
- Engine: Lyc O540F1B5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151002
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER PURCHASED FROM ON MAY 2008 ON APRIL 21,2009 ACFT WOULDN`T START, (AS YOU TURN THE KEY TO START, STARTER WILL NOT RESPOND). STARTER REMOVED AND SENT FOR BENCH TEST AND DISCOVERED THAT THE STARTER FAILED AND IS BEYOND ECONOMICAL REPAIR.
